# SDR ASOA20140519086

- Difficulty date: May 19, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 37,861 hours, 28,701 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT HAD MULTIPLE EICIAC MESSAGES THAT THE E2 FIRE DETECT FAIL.  ACFT LANDED WITHOUT ISSUE AND MAINTENANCE REMOVED AND REINSTALLED FIRE DETECT PANEL TO FACILITATE CLEANING IAW AMM 26-00-01.  REMOVED AND REINSTALLED ENGINE 2 FIRE DETECT CONNECTOR FOR CLEANING IAW AMM 26-11-01. REMOVED AND REINSTALLED ENGINE NR 2 PYLON CONNECTOR PLUG FOR CLEANING IAW AMM 26-11-02.  PERFORMED OPS CHECK OF FIRE DETECT SYSTEM IAW AMM 26-10-00.  OPS CHECK GOOD AND WAS RELEASED TO SERVICE.
